Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online
Ask a Urologist   »  

Suggest treatment for prostatitis masturbation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3631 Questions
Question
Hello this is about my 19 year old grandson who has asburger astisum and has been diagnosed by a emergency room doctor with (Prostatitis Masterbatation) his symptoms are he has to go it seems alot to the restroom but only could urinate a few drops at a time,so they tested his urine and the Er doctor said it looked like he had a small infection so he was put on Cirprofloxacin 500 mill a grams 2 times a day for 2 weeks. And advised for my grands on to stop his masterbatation for the 2 weeks of taking his medician.After taking hid medician for a few days his often urges to go to the restroom went almost back to normal but my grandson in these few days also masterbated 3 or 4 times as well so now it seems like the urge to go to the restroom so often has returned. Please help me my grandson is so afraid that he might have made his infection worse by doing that the few times he did it thank you
Posted Thu, 14 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Raju A.T 5 hours later
Brief Answer:
Anti-inflammatory medication will help

Detailed Answer:
Hi,

Thanks for your query.

Yes, there could be a possibility where he could have worsened the infection or re-initiated the inflammation in the prostate by masturbating.

Since he has been on antibiotics recently its not good to take a course again, taking anti-inflammatory medication like Tab Motrin 400 mg twice daily after for three days will help him by reducing the swelling in the prostate.

For this time, I would strongly recommend him no to masturbate for a minimum of 3 weeks for sure.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor